# SDR K2DA 20120502

- Difficulty date: May 25, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N1607A
- Make and model: Hughes 369E
- Aircraft serial: 0375E
- Aircraft time: 21,468 hours
- Engine: Allsn 250C20B
- Engine time: 20,831 hours, 18,796 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Discharge Tube
- Part number: 23008413
- Condition: Damaged
- Location: Engine
- Part time: 20,831 hours, 18,796 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

PILOT NOTICED A SLOWLY INCREASING TURBINE OUTLET TEMPERATURE (TOT) DURING FLIGHT.  PILOT PERFORMED A PRECAUTIONARY LANDING WHEN THE TEMPERATURE INCREASE CONTINUED.  UPON LANDING AN EXCEEDANCE WAS RECORDED ON THE TEMPERATURE GUAGE.  MX DISPATCHED FOR TROUBLESHOOTING.  INITIAL INSPECTION REVEALED HOLE IN RT COMPRESSOR DISCHARGE TUBE ON THE INSIDE PORTION ORIENTED TOWARD THE ENGINE.  MX R & R THE DISCHARGE TUBE AND THE ACFT WAS RETURNED TO SERVICE IAW MM 72-50-00.
